# SDR DALA2019032101956

- Difficulty date: March 21, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 73,733 hours, 14,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STA 955 FAIL SAFE DAMAGED AND REPAIRED. (LP 0994880)
